advertisement
Question
Posted by: Ruth | 2005/12/12

anaemia

I was diagnosed with anaemia about 6 weeks ago, had one injection, was given scripts for further injections and tablets-never took them, HB was down to 10.2 but is now up to 12.7 by adjusting diet. I have quite bad swelling in the legs, ankles,and my face, was given Unat. If I dont take this I swell, but am fine on the tabs. I was told the swelling was because of the anaemia. I dont want to take these tabs for the rest of my life, any suggestions?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Dear Ruth,
The reason for the swelling was maybe not well established. Swelling could be caused by heart problems and severe aneamia could cause heart failure but a low proteien level in the blood or kidney disease should also be ruled out. Ask your Dr to refer you to a physician for a good check out.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement